Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 207, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 19, 2011, 12:17 PM EDT for 5 counties in Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2011, 12:17 PM EDT (16:17 UTC)
- Expired
- Aug 19, 2011, 1:15 PM EDT
- In force
- 58 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 23 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 4.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 840 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
154 WUUS51 KCTP 191617 SVRCTP PAC013-021-027-033-061-191715- /O.NEW.KCTP.SV.W.0207.110819T1617Z-110819T1715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 1217 PM EDT FRI AUG 19 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA... NORTHEASTERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA... SOUTH CENTRAL CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA... NORTHWESTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA... SOUTHWESTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA... * UNTIL 115 PM EDT * AT 1216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THE STORM WAS NEAR RAMEY...MOVING EAST AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IN THE WARNING INCLUDE... HOUTZDALE... TIPTON... OSCEOLA MILLS... TYRONE... SANDY RIDGE AND BALD EAGLE... THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 43 AND 63. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE INCH OR LARGER. SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. && LAT...LON 4091 7799 4059 7809 4063 7852 4090 7847 TIME...MOT...LOC 1617Z 266DEG 9KT 4075 7842 $$ FORECASTER: LA CORTE
1 follow-up statement
244
WWUS51 KCTP 191647
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1247 PM EDT FRI AUG 19 2011
PAC021-033-191657-
/O.CAN.KCTP.SV.W.0207.000000T0000Z-110819T1715Z/
CAMBRIA PA-CLEARFIELD PA-
1247 PM EDT FRI AUG 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLEARFIELD AND
NORTHEASTERN CAMBRIA COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4062 7844 4064 7844 4065 7840 4070 7837
4072 7835 4091 7799 4059 7809
TIME...MOT...LOC 1647Z 284DEG 13KT 4084 7802 4067 7817
4063 7843
$$
PAC013-027-061-191715-
/O.CON.KCTP.SV.W.0207.000000T0000Z-110819T1715Z/
BLAIR PA-HUNTINGDON PA-CENTRE PA-
1247 PM EDT FRI AUG 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR SOUTHWESTERN CENTRE...NORTHWESTERN HUNTINGDON AND NORTHEASTERN
BLAIR COUNTIES...
AT 1244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PORT MATILDA TO TYRONE TO 8 MILES
WEST OF TIPTON...MOVING EAST AT 15 MPH.
LOCATIONS INCLUDED THE WARNING INCLUDE...
PORT MATILDA...WARRIORS MARK...TIPTON AND SPRUCE CREEK.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220 FROM NEAR
TIPTON ON I-99 TO PORT MATILDA...ROUTE 322 NEAR PORT MATILDA...STATE
ROAD 350...STATE ROAD 453.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM CAN OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4062 7844 4064 7844 4065 7840 4070 7837
4072 7835 4091 7799 4059 7809
TIME...MOT...LOC 1647Z 284DEG 13KT 4084 7802 4067 7817
4063 7843
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 10:27 AM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 19, 10:27 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1027 AM EDT FRI AUG 19 2011 .SYNOPSIS... A SLOW MOVING FRONTAL SYSTEM WILL TRACK THRU THE REGION LATER TODAY AND TONIGHT...KEEPING A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH TONIGHT. SOME SLOW MOVING STORMS COULD GENERATE HEAVY DOWNPOURS OVER SOUTHEAST PORTIONS OF THE COMMONWEALTH. FAIR AND MAINLY DRY WEATHER WILL BRIEFLY PREVAIL SATURDAY...BUT A CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN ON SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... A BROKEN LINE OF SHOWERS AND STORMS IS MOVING THRU WESTERN PARTS OF THE STATE...BEGINNING TO AFFECT MY FCST AREA NOW FROM ABOUT BFD DOWN INTO ELK COUNTY. SHORT RANGE HIGH RES MODELS DIFFER ON WHAT WILL EVOLVE...BUT AS THE ATMOSPHERE CONTINUES TO DESTABILIZE OUT AHEAD OF THE STORMS IT SEEMS A REASONABLE BET THAT THEY WILL CONTINUE EASTWARD THROUGH AT LEAST MID DAY. RUC MESO ANAL SHOWS CAPE EXCEEDING 1000J ALREADY WITH ERODING CIN. SHEAR IS NONEXISTENT BUT WITH COOL POCKET ALOFT...STEEP MID LEVEL LAPSE RATES WILL HELP SUPPORT DEEP UPDRAFTS IN THE STRONGER STORMS...SO DOWNBURSTS AND HAIL CANNOT BE RULED OUT. HAVE TWEAKED GRIDS TO SHOW WEATHER CONTINUING TO PROGRESS EAST WITH A MORE GENERALIZED THREAT FOR CONVECTION THIS AFTERNOON. ALSO INCLUDED THE MENTION OF POSSIBLE SEVERE WEATHER IN THE EAST WHERE SPC HAS OUTLOOKED AS A SLIGHT RISK. && .SHORT TERM /SATURDAY/... SATURDAY LOOKS MAINLY DRY AS A WEAK RIDGE SLIDES OUR WAY. IT WILL REMAIN VERY SUMMERY AND WARM WITH DEWPOINTS IN THE NOTICEABLE RANGE. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... LARGE SCALE FEATURES WILL CHANGE SLIGHTLY THROUGH THE EXTENDED PERIOD... WITH THE SOUTHERN PLAINS UPPER RIDGE RETROGRESSING TO THE FOUR CORNERS REGION BY THE MIDDLE OF NEXT WEEK. AS THIS TAKES PLACE... A DEEPENING TROF MOVES OVER THE NORTHEASTERN CONUS AND EASTERN CANADA BY LATE MONDAY AND TUESDAY...WITH A DRIER NORTHWEST UPPER FLOW ARRIVING BY MIDWEEK. BRIEF RISING HEIGHTS FROM MID TO LATE NEXT WEEK WILL GIVE WAY TO ANOTHER SHARP UPPER TROF DIVING SEWD FROM NRN ALBERTA DRIVING A FRONT TOWARDS THE REGION TO END THE WEEK. AFTER SOME INITIAL WARMTH AND HUMIDITY ON SUNDAY...THE PREVAILING WNW FLOW ALOFT SHOULD RESULT IN NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES ON TUESDAY AND WEDNESDAY. AFTER SOME MODERATING HEIGHTS AND TEMPERATURES ON THURSDAY...DEEPER TROFFING IS EXPECTED TO ARRIVE TO CLOSE THE WEEK ALONG WITH CLOUDS AND PRECIPITATION CHANCES AND NEAR TO SLIGHTLY BELOW NORMAL TEMPS TO CLOSE NEXT WEEK. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... MAIN AVIATION CONCERN EARLY THIS MORNING IS SCT TSRA ACROSS SOUTHEAST PA IN VICINITY OF A SLOW MOVING TROF CLOSEST TO KLNS. FOCUS WILL SHIFT TOWARD THE POTENTIAL OF FOG LATE TONIGHT. LINGERING LOW LVL MOISTURE ACROSS SOUTHEAST PA...COMBINED WITH LIGHT WIND AND CLEARING SKIES...WILL SET THE STAGE FOR AREAS OF FOG ACROSS THE EASTERN PART OF THE STATE. CONDITIONAL CLIMATOLOGY WOULD SUGGEST THAT LNS STANDS THE BEST CHANCE OF IFR VSBYS ARND DAWN. LINGERING TROF OF LOW PRESSURE ACROSS EASTERN PA WILL PROVIDE THE FOCUS FOR ANOTHER ROUND OF SCT PM SHRA/TSRA. BEST CHC OF A BRIEF VSBY RESTRICTION WILL BE ACROSS EASTERN PA. HOWEVER...WILL INCLUDE A CB APPENDAGE AT MOST AIRFIELDS DURING THE AFTN. OUTLOOK... SAT-MON...MAINLY VFR...CHC OF A SHRA/TSRA...MAINLY PM. TUES...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...GRUMM/ROSS LONG TERM...DEVOIR/STEINBUGL AVIATION...ROSS/LA CORTE
Hazardous weather outlook, Aug 19, 9:06 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 906 AM EDT FRI AUG 19 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-063-064-201315- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-CUMBERLAND-ADAMS- 906 AM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ057>059-065-066-201315- DAUPHIN-SCHUYLKILL-LEBANON-YORK-LANCASTER- 906 AM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. DEEP MOISTURE AND MODEST INSTABILITY IN THE LEE OF THE APPALACHIANS WILL SUPPORT THE THREAT OF LARGE HAIL AND DAMAGING WINDS. WEAK FLOW ALOFT SUGGESTS STORMS MAY BE SLOW MOVING AND CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MS
In the hours before
Special weather statement, Aug 19, 9:17 AM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
917 AM EDT FRI AUG 19 2011
PAZ004-005-010-191400-
ELK PA-MCKEAN PA-WARREN PA-
917 AM EDT FRI AUG 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ELK...
SOUTHEASTERN WARREN AND SOUTHWESTERN MCKEAN COUNTIES...
AT 910 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES SOUTH OF CHAPMAN STATE PARK TO STRATTANVILLE...MOVING EAST AT
20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT LIGHTNING FROM THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD 66.
LAT...LON 4179 7873 4132 7887 4137 7897 4135 7902
4134 7910 4142 7910 4143 7907 4145 7907
4146 7898 4145 7897 4162 7896 4162 7932
4177 7929
FORECASTER: STEINBUGLSpecial weather statement, Aug 19, 10:01 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1001 AM EDT FRI AUG 19 2011
PAZ005-010-191430-
ELK PA-MCKEAN PA-
1001 AM EDT FRI AUG 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MCKEAN AND
WESTERN ELK COUNTIES...
AT 957 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM KANE
TO SUMMERVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT MOUNT JEWETT AND RIDGWAY.
LAT...LON 4170 7842 4122 7873 4127 7876 4137 7897
4135 7902 4134 7910 4140 7911 4143 7909
4143 7907 4145 7907 4145 7897 4162 7897
4175 7888
FORECASTER: LA CORTESpecial weather statement, Aug 19, 10:50 AM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1050 AM EDT FRI AUG 19 2011
PAZ005-010-011-017-191530-
CAMERON PA-CLEARFIELD PA-ELK PA-MCKEAN PA-
1050 AM EDT FRI AUG 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ELK...
NORTHWESTERN CAMERON...NORTHWESTERN CLEARFIELD AND SOUTHEASTERN
MCKEAN COUNTIES...
AT 1047 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
KINZUA BRIDGE STATE PARK TO EAST BRANCH DAM TO ST. MARYS TO BROCKPORT
TO SYKESVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT PENFIELD...NORWICH...MEDIX RUN AND
BENEZETTE.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 116.
LAT...LON 4173 7821 4161 7819 4135 7827 4094 7851
4097 7881 4113 7881 4121 7876 4121 7872
4122 7872 4123 7874 4126 7874 4128 7879
4140 7873 4178 7862
FORECASTER: LA CORTESpecial weather statement, Aug 19, 11:26 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1126 AM EDT FRI AUG 19 2011
PAZ005-006-010>012-017-018-024-191615-
CAMBRIA PA-CAMERON PA-CLEARFIELD PA-ELK PA-MCKEAN PA-
NORTHERN CENTRE PA-NORTHERN CLINTON PA-POTTER PA-
1126 AM EDT FRI AUG 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMERON...CLEARFIELD...
NORTHEASTERN CAMBRIA...NORTHWESTERN CLINTON...SOUTHEASTERN ELK...
SOUTHEASTERN MCKEAN...SOUTHWESTERN POTTER AND WESTERN CENTRE
COUNTIES...
AT 1123 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CROSBY TO EMPORIUM TO TRUMAN TO PARKER DAM STATE PARK TO BURNSIDE...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT ROULETTE...CAMERON...AUSTIN...RAMEY
AND BRISBIN.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 106 AND 135.
LAT...LON 4178 7782 4150 7783 4136 7786 4116 7797
4073 7829 4073 7836 4072 7835 4067 7839
4071 7881 4085 7881 4123 7854 4142 7843
4156 7840 4184 7839
FORECASTER: LA CORTESpecial weather statement, Aug 19, 12:15 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1215 PM EDT FRI AUG 19 2011
PAZ006-011-012-017>019-024>026-037-041-191700-
BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-HUNTINGDON PA-
NORTHERN CENTRE PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-
SOUTHERN CENTRE PA-TIOGA PA-
1215 PM EDT FRI AUG 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CLEARFIELD...
NORTHEASTERN CAMBRIA...NORTHERN BLAIR...NORTHWESTERN HUNTINGDON...
NORTHWESTERN LYCOMING...SOUTHEASTERN CAMERON...SOUTHERN POTTER...
SOUTHWESTERN TIOGA...WESTERN CENTRE AND WESTERN CLINTON COUNTIES...
AT 1211 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
COUDERSPORT TO WHARTON TO KETTLE CREEK STATE PARK TO PINE GLEN TO
OSCEOLA MILLS TO ASHVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT PINE GLEN...SANDY RIDGE...DENTON
HILL STATE PARK...PORT MATILDA AND UNIONVILLE.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 127 AND 160...I-99 BETWEEN MILE MARKERS 34
AND 85.
LAT...LON 4181 7753 4143 7751 4127 7754 4112 7760
4083 7779 4046 7804 4053 7860 4090 7835
4119 7816 4134 7811 4149 7808 4188 7810
FORECASTER: LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:09 PM EDT | Special Weather Statement | CTP | Adams | 36 min |
| Aug 18, 9:11 PM EDT | Special Weather Statement | CTP | Lebanon | 19 min |
| Aug 18, 9:12 PM EDT | Special Weather Statement | CTP | Lebanon | 33 min |
| Aug 18, 9:54 PM EDT | Special Weather Statement | CTP | Franklin | 21 min |
| Aug 18, 10:09 PM EDT | Special Weather Statement | CTP | Adams | 36 min |
| Aug 19, 9:17 AM EDT | Special Weather Statement | CTP | Forest | 43 min |
| Aug 19, 10:01 AM EDT | Special Weather Statement | CTP | Elk | 29 min |
| Aug 19, 10:50 AM EDT | Special Weather Statement | CTP | Clearfield, Elk | 40 min |
| Aug 19, 11:26 AM EDT | Special Weather Statement | CTP | Cameron, Clearfield, Potter | 49 min |
| Aug 19, 12:15 PM EDT | Special Weather Statement | CTP | Blair, Centre, Clinton, Potter | 45 min |
| Aug 19, 12:42 PM EDT | Special Weather Statement | CTP | Clinton | 33 min |
| Aug 19, 12:53 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clinton, Huntingdon | 52 min |
| Aug 19, 1:03 PM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 27 min |
| Aug 19, 1:12 PM EDT | Areal Flood Advisory | CTP | Blair, Huntingdon | 3 hr |
| Aug 19, 1:13 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin, Snyder, Union | 47 min |
| Aug 19, 1:28 PM EDT | Special Weather Statement | CTP | Lycoming | 32 min |
| Aug 19, 1:33 PM EDT | Special Weather Statement | CTP | Union | 27 min |
| Aug 19, 1:36 PM EDT | Special Weather Statement | CTP | Tioga | 39 min |
| Aug 19, 1:41 PM EDT | Special Weather Statement | CTP | Huntingdon | 34 min |
| Aug 19, 1:45 PM EDT | Severe Thunderstorm Warning | CTP | Snyder, Union | 60 min |
| Aug 19, 1:50 PM EDT | Areal Flood Advisory | CTP | Sullivan | 3 hr |
| Aug 19, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 66 min |
| Aug 19, 1:59 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Union | 61 min |
| Aug 19, 2:11 PM EDT | Areal Flood Advisory | CTP | Union | 3 hr |
| Aug 19, 2:27 PM EDT | Special Weather Statement | CTP | Lycoming | 33 min |
| Aug 19, 2:34 PM EDT | Special Weather Statement | CTP | Bedford | 26 min |
| Aug 19, 2:50 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 55 min |
| Aug 19, 3:07 PM EDT | Areal Flood Advisory | CTP | Juniata, Perry | 3 hr |
| Aug 19, 3:17 PM EDT | Areal Flood Advisory | CTP | Bedford | 3 hr |
| Aug 19, 3:27 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 78 min |
| Aug 19, 3:29 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 61 min |
| Aug 19, 3:42 PM EDT | Flash Flood Warning | CTP | Bedford | 3 hr |
| Aug 19, 3:42 PM EDT | Special Weather Statement | CTP | Lebanon | 63 min |
| Aug 19, 3:52 PM EDT | Special Weather Statement | CTP | York | 68 min |
| Aug 19, 3:52 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 53 min |
| Aug 19, 3:55 PM EDT | Special Weather Statement | CTP | Warren | 65 min |
| Aug 19, 4:13 PM EDT | Special Weather Statement | CTP | Potter | 62 min |
| Aug 19, 4:14 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
| Aug 19, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 72 min |
| Aug 19, 4:52 PM EDT | Special Weather Statement | CTP | Clearfield | 53 min |
| Aug 19, 4:59 PM EDT | Special Weather Statement | CTP | Somerset | 46 min |
| Aug 19, 5:07 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 53 min |
| Aug 19, 5:07 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 53 min |
| Aug 19, 5:11 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| Aug 19, 5:22 PM EDT | Areal Flood Advisory | CTP | Warren | 3 hr |
| Aug 19, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 34 min |
| Aug 19, 5:38 PM EDT | Special Weather Statement | CTP | Tioga | 52 min |
| Aug 19, 6:27 PM EDT | Special Weather Statement | CTP | Tioga | 63 min |
| Aug 19, 6:44 PM EDT | Flash Flood Warning | CTP | Bedford, Somerset | 2 hr |
| Aug 19, 7:13 PM EDT | Special Weather Statement | CTP | Cameron | 62 min |
| Aug 19, 7:25 PM EDT | Special Weather Statement | CTP | Bedford | 65 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.